# SDR 37CA202106300001

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N353LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14821
- Aircraft time: 2,915 hours, 8,220 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,812 hours, 5,168 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Cell
- Component: Fuel Cell
- Component part number: 502441
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL SMELL IN THE CABIN, FOUND SEEPING O-RING AT AUX TANK BLANKING PLATE.
